# SDR AALA20190216005

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 29,039 hours, 11,601 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FEEL ABNORMAL ENGINE VIBRATION.  VIBRATION INDICATION ON RIGHT ENGINE WAS 1.2 LEVELED OFF ND VIBRATION CEASED. ACCOMPLISHED E-58 9664719, ACCOMPLISHED REBALANCE IAW 77-95-12. ACCOMPLISHED TEST 7 VIBRATION SURVEY IAW AMM 71-00-00-700,  ALL GROUND CHECKED GOOD.
